Minimal Immersions of 2-Manifolds into Spheres.
Mathematische Zeitschrift, Tome 186 (1984), pp. 377-382
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__186_173452,
author = {Udo Simon and Michael Kozlowski},
title = {Minimal {Immersions} of {2-Manifolds} into {Spheres.}},
journal = {Mathematische Zeitschrift},
pages = {377--382},
year = {1984},
volume = {186},
zbl = {0543.53045},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__186_173452/}
}
Udo Simon; Michael Kozlowski. Minimal Immersions of 2-Manifolds into Spheres.. Mathematische Zeitschrift, Tome 186 (1984), pp. 377-382. http://geodesic.mathdoc.fr/item/MZ_1984__186_173452/